# SDR 2000UALA00534

- Difficulty date: September 7, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7295U
- Make and model: Boeing 727222
- Aircraft serial: 21573
- Aircraft time: 62,126 hours, 35,532 cycles
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY HAD STRONG SMELL OF BURNING SUBSTANCE.  OPENED CARRIER FOR FOOD AND TRAYS WERE EXTREMELY HOT AND CARDBOARD COVERS WERE BURNT.  GALLEY POWER TURNED OFF.  *S/D*  AMIS HISTORY INDICATES GALLEY FOOD CARRIER WAS REPLACED ON 07 SEPT.  NO FURTHER PROBLEMS.  RESPONSIBLE SHOP TEAM LEADER HAS BEEN INFORMED AND IS LOOKING FOR SUSPECT UNIT.  IF UNIT WAS TAGGED AND ROUTED, IT COULD HAVE GONE TO EITHER REPAIR SHOPS LOCATED IN SFO OR ORD.
